NotCrazy

171d

I'm getting off of desvenlafaxine by going down 50mg a week. I'm so dizzy and have a bad headache. not to mention my original pain is coming back. thank God I'm not in a flare right now. all the doctor did was up my tramadol to 4 times a day instead of 3. any suggestions to get me through this? the headache and dizziness makes it hard for me to even turn my head

Headache

Tramadol

Dizziness

Desvenlafaxine

View all
  • Witchywoman123

    171d

    Oh honey, you need to call your Dr and let them know that this is happening!! I hate being on DESVENLAFAXINE, if I miss a dose I'm a dang mess to deal with. I couldn't imagine lowering the dose.

    • NotCrazy

      171d

      I'll send her a message right now. Thank you For some reason I think the only option is to suffer through.

      • Witchywoman123

        171d

        I hope everything works out hon!! Please let me know!

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.